# SDR DHL2005781562

- Difficulty date: March 3, 2005
- Submitted: March 22, 2005
- Operation: Air carrier
- Aircraft: N781DH
- Make and model: Boeing 727227
- Aircraft serial: 21996
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Nr 6 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK, RT WING NR 6 SLAT I/B RIB AT ACTUATOR ROD ATTACH POINT IS CRACKED.  REMOVED DAMAGED RIB IAW B727 SRM 51-30-2, FABRICATED NEW RIB, MATERIAL USED 2024 T3, .040 PO 9002012 DIM15 X 5.5 INCH IAW B727 SRM 57-50-2 FIG 2 AND 51-20-1 FIG 7.  ALODINE AND PRIMED RIB AND AREA IAW B727 SRM 51-10-2.  INSTALLED NEW RIB AT RIGHT WING NR 6 SLAT IAW B727 SRM 51-30-2, OPS CHECK/LEAK CHECK GOOD IAW B727 MM 27-81-00.  LATE ENTRY, REMOVAL AND REINSTALLATION OF NR 6 SLAT ACTUATOR IS DOCUMENTED ON THE BACK OF NON-ROUTINE 95554 REINSTALLED NR 6 SLAT IAW B727 MM 27-81-11, ALL CHECK GOOD.
